# SDR QXEA0002734

- Difficulty date: September 28, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,871 hours, 44,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - OVERHEAD EXIT SIGN AT ROW 8 FOUND INOPERATIVE.  REMOVED AND REPLACED AFT EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
